# SDR MALA964790

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2692P
- Make and model: Swrngn SA227AC
- Aircraft serial: AC658B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Ind
- Part number: 2782186057
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MSP - FLT 3448 - DURING APPROACH TO MSP, CREW NOTED RT MAIN GEAR DOWN AND LOCKED LIGHT WAS INTERMITTENTLY INOPERATIVE. THE AIRCRAFT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE LANDING GEAR POSITION INDICATOR.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
